MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX TEMPERATURE PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX TEMPERATURE PACING ELECTRODE CATHETER
Model Number 520007P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the temperature pacing electrode balloon was not working and must be replaced.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be "blocked inflation lumen".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "instructions for use: inspection instructions: 1.Inspect the sterile package carefully for damage during transit or storage.Do not use the catheter if the package is damaged.2.Visually inspect the catheter, under sterile conditions, for kinks in the catheter shaft, integrity of the connector, condition of electrodes, and any other damage.3.In case of catheters with a balloon, under sterile conditions, remove the protective sheath and inflate the balloon with 1.5 ml of air or carbon dioxide.Use the inflation syringe included in the package.Completely deflate the balloon after the test.Insertion instructions using a needle cannula: 1.Open the package and place the contents on a sterile field.2.Prep the skin at the site of insertion and inject a local anesthetic.3.Remove the protective guard from the needle cannula.4.Enter the vein with the needle cannula.Simultaneous aspiration into a syringe will help confirm vessel entry.5.Remove the syringe and the needle.6.If using an open-lumen catheter, flush the catheter with a heparinized solution.Remove any stylette prior to insertion.7.Using the aid of fluoroscopy or an ecg monitor, advance the catheter through the cannula to the desired position.If using a balloon catheter, inflate the balloon when the catheter is in the right atrium.Please note that the balloon can be inflated or deflated only when the stopcock is parallel to the catheter shaft.Do not pull the catheter back through the cannula as it may cause damage to the catheter.8.If using a balloon catheter, deflate the balloon after the catheter has reached the desired location.9.Test the pacing characteristics for optimal pacing.10.Pull the cannula back and secure it to the proximal end of the catheter.11.Secure the electrode catheter in place at the insertion site." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
LATEX TEMPERATURE PACING ELECTRODE CATHETER
Common Device Name
TEMPERATURE PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12112526
Report Number1018233-2021-04039
Device Sequence Number3361802
Product Code LDF
UDI-Device Identifier00801741011535
UDI-Public(01)00801741011535
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number520007P
Device Catalogue Number520007P
Device Lot NumberGFES0659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer01/22/2022
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown